# SDR 95ZZZX5215

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retain Arm
- Condition: Failed
- Location: Lt Ski
- Part time: 400 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SKI RETAINING ARM BROKE DURING LANDINGS ALLOWING SKI TO ROTATE AND DIG INTO SNOW.  AIRCRAFT SWERVED LEFT COMING TO REST ON NOSE CAUSING DAMAGE TO RIGHT WING AND PROPELLER.
